MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES

ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES
Catalog Number 06P07-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported false repeat reactive alinity s htlv i/ii results on two donors.The following results were provided: date, assay, sid, alinity results, nat result.(b)(6) 2023, htlv i/ii, (b)(6), = 1.28 / 1.12 / 1.25 s/co, negative.On (b)(6) 2023, htlv i/ii, (b)(6), = 1 / 1.01 / 0.98 s/co, negative.No impact to donor management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier sids: (b)(6).
 
Event or Problem Description
The customer reported false repeat reactive alinity s htlv i/ii results on two donors.The following results were provided: date, assay, sid, alinity results, and nat result.(b)(6) 2023, htlv i/ii, (b)(6), = 1.28 / 1.12 / 1.25 s/co and negative.(b)(6) 2023, htlv i/ii, (b)(6), = 1 / 1.01 / 0.98 s/co and negative.No impact to donor management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause alinity s htlv i/ii reagent lot 50095be00 identified normal complaint activity.Field data review showed that the repeat reactive rate observed for the complaint lot in blood banks meets the specificity performance claim of the package insert.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.No customer returns were available for evaluation.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lots.This review did not identify any non-conformances, potential non-conformances, or deviations.A review of labeling concluded that the issue is sufficiently addressed.No systemic issue and/or product deficiency was identified.

Brand Name
ALINITY S HTLV I/II REAGENT KIT
Common Device Name
HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17951776
Report Number3002809144-2023-00438
Device Sequence Number6715078
Product Code QHM
UDI-Device Identifier00380740117214
UDI-Public00380740117214
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
BL 125675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2024
Device Catalogue Number06P07-60
Device Lot Number50095BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6) ; ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown